MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL HEAD 12/14 TAPER 22.2 MM DIAMETER +0 MM NECK LENGTH; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FEMORAL HEAD 12/14 TAPER 22.2 MM DIAMETER +0 MM NECK LENGTH; PROSTHESIS, HIP
Catalog Number 802602202
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient was revised approximately 2 years later due to dislocation and disassociation.During the revision, the bearing was unable to be located in the patients joint so the surgeon decided to leave it in place.A new neck, bearing, and head were implanted.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Proposed component code: mechanical (g04) - head.D10: cat#: 110010260, lot#: 65575803 g7 osseoti multihole 44mm a.Cat#: 00-7713-005-00, lot#: 65501084 mod ml taper fem st 5.Cat#: 00-7848-022-00, lot#: 65251159 kinectiv modular neck b.Cat#: 110024459, lot#: 65737936 g7 dual mobility liner 32mm a.G2: foreign: japan.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
FEMORAL HEAD 12/14 TAPER 22.2 MM DIAMETER +0 MM NECK LENGTH
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22769424
Report Number0001822565-2025-02856
Device Sequence Number18422072
Product Code LZO
UDI-Device Identifier00887868376320
UDI-Public(01)00887868376320(17)320222(10)3103804
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181171
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number802602202
Device Lot Number3103804
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown